# SDR DALA1242820635

- Difficulty date: June 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1680 S16-17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE AT BS 1680 BETWEEN STRINGER 16R-17R.  FOUND TO BE OUT OF LIMITS.  COMPLIED WITH ERA 505010-14 REV ORIG.
